# SDR AALA202510230580

- Difficulty date: September 7, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  FLOOR BEAM -Y765 BTW FR 64 TO FR 66 AT AFT GALLEY AREA CORROSION ARE:  L:0.378 IN. W=0.500 IN. D=0.019. MAINTENANCE REPLACED FLOOR BEAM -Y765 BTW FR 64 TO FR 66 AT AFT GALLEY AREA  I.A.W A320 SRM 51-42-11-801  AND DWG  D53472832.
